Alert archive / Maryland / Areal Flood Advisories in 2011

Areal Flood Advisory 191, NWS Philadelphia/Mount Holly

September 23, 20115 counties in Maryland

NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 23, 2011, 9:17 AM EDT for 5 counties in Maryland. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Sep 23, 2011, 9:17 AM EDT (13:17 UTC)
Expired
Sep 23, 2011, 2:48 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 1.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 709 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
709 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WGUS81 KPHI 231317
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT FRI SEP 23 2011

MDC011-015-029-035-041-231915-
/O.NEW.KPHI.FA.Y.0191.110923T1317Z-110923T1915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
917 AM EDT FRI SEP 23 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  CAROLINE COUNTY IN EASTERN MARYLAND...
  CECIL COUNTY IN NORTHEAST MARYLAND...
  KENT COUNTY IN NORTHEAST MARYLAND...
  QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
  NORTHERN TALBOT COUNTY IN EASTERN MARYLAND...

* UNTIL 315 PM EDT FRIDAY

* AT 913 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED     
  OVER ONE AND ONE HALF INCHES OF RAIN AS FALLEN OVER PORTIONS OF    
  THE UPPER EASTERN SHORE SINCE EARLY THIS MORNING. GIVEN THE        
  ALREADY WET CONDITIONS...THE RAINFALL RUNOFF PROCESS IS VERY       
  EFFICIENT. WITH MORE RAIN IN THE FORECAST...STREET FLOODING AND    
  PONDING OF WATER IN AREAS OF POOR DRAINAGE IS EXPECTED TODAY      
  WHEREVER THE HEAVIEST RAIN HAPPENS TO FALL. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS...THE WATER MAY BE 
DEEPER THAN YOU THINK.

&&

LAT...LON 3875 7635 3887 7626 3882 7621 3883 7620
      3894 7624 3884 7638 3885 7639 3905 7631
      3900 7627 3900 7618 3903 7625 3918 7628
      3942 7602 3951 7599 3971 7624 3971 7580
      3879 7573 3870 7635 3877 7640

$$

JJM
1 follow-up statement
129 
WGUS81 KPHI 231848
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EDT FRI SEP 23 2011

MDC011-015-029-035-041-231855-
/O.CAN.KPHI.FA.Y.0191.000000T0000Z-110923T1915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
248 PM EDT FRI SEP 23 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHERN TALBOT...QUEEN ANNE'S...KENT...CECIL AND CAROLINE
COUNTIES...

THE RAIN WHICH LED TO THE ADVISORY HAS MOVED OUT OF THE AREA. THE 
ADVISORY HAS BEEN CANCELLED.

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS MORE RAIN MOVING NORTH 
OUT OF VIRGINIA. ADDITIONAL ADVISORIES OR WARNINGS MAY BE NEEDED 
LATER THIS AFTERNOON AND EVENING. 

LAT...LON 3875 7635 3887 7626 3882 7621 3883 7620
      3894 7624 3884 7638 3885 7639 3905 7631
      3900 7627 3900 7618 3903 7625 3918 7628
      3942 7602 3951 7599 3971 7624 3971 7580
      3879 7573 3870 7635 3877 7640

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 23, 4:32 AM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Sep 23, 4:32 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EDT FRI SEP 23 2011

.SYNOPSIS...
AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP UNSETTLED
CONDITIONS ACROSS THE MIDDLE ATLANTIC REGION INTO THE MIDDLE OF THE
UPCOMING WEEK. A SURFACE LOW AND FRONT WILL FOCUS RAINFALL ACROSS
OUR AREA TODAY INTO SATURDAY. OTHER DISTURBANCES WILL ARRIVE LATER
SUNDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BY THE END OF THE DAY TODAY, WE APPEAR TO BE IN THE RIGHT REAR
QUAD OF AN APPROACHING AND ADMITTEDLY SOMEWHAT DISORGANIZED H25
JET, IN A DIFLUENT MID LEVEL ZONE THAT IS CARRYING SOME NICE
VORTICITY OVER US AND TO THE WEST OF A STRONG RIDGE AXIS, IN A
DEEP FLOW OF MOISTURE THAT IS ALREADY VISIBLE ALOFT ON WATER VAPOR
IMAGERY AND INCREASINGLY EVIDENT FROM THE 00Z UPPER AIR PLOTS (H8
DEW POINTS OF 10 TO 14 DEG C ARE ALREADY HERE), IN A LOWER LEVEL FLOW
THAT WOULD SUPPORT AT LEAST SOME UPSLOPE ENHANCEMENT ALONG AND
NORTH OF THE FALL LINE, AND IN AN AREA OF LOWER LEVEL
FRONTOGENESIS AHEAD OF THE SLOWLY APPROACHING COLD FRONT WITH
PERHAPS SOME SURFACE RIPPLES LIFTING ALONG IT. INSTABILITY LOOKS
BEST WEST OF OUR AREA.

AS NOTED BELOW IN THE HYDROLOGY SECTION, THE ECMWF, GFS AND NAM
ARE REACHING SOMETHING OF A CONSENSUS REGARDING THE SWATH OF BEST
PRECIPITATION WITH THE FOCUS BEING NEAR THE I95 CORRIDOR. EARLY
THIS MORNING, A LARGE AREA OF RAIN WAS LOCATED FROM THE
SOUTHEASTERN U.S. TO OFF THE NEW JERSEY COAST. THERE WAS EMBEDDED
SHALLOW CONVECTION NEAR OUR AREA. THE AMERICAN MODELS MAY HAVE HAD
A BETTER HANDLE ON THE RAINFALL TODAY INSOFAR AS THE ECMWF HAS
MOVED EAST AND TOWARD THEM WITH THE "FAVORED" AREA. ALL THE MODELS
HAVE AXES OF NEAR OR IN EXCESS OF AN INCH, AND THE ABOVE FACTORS
SUGGEST AT LEAST THE POSSIBILITY THAT THE VERY ROBUST GFS MIGHT
NOT BE THE ODD MODEL OUT TODAY.

ON TEMPERATURES, WE WILL LEAN TOWARD HIGHER GUIDANCE IN THE
NORTHWEST WHERE RAIN SHOULD BE LAST TO ARRIVE AND WHERE
TEMPERATURES ARE STARTING OUT IN THE MID TO UPPER 60S, AND WE WILL
GO WITH A MILDER GUIDANCE/CONTINUITY BLEND ELSEWHERE WHERE WE ARE
STARTING OUT AROUND 70 OR IN THE LOWER 70S. THE SOUTHEASTERN
TEMPERATURES MIGHT END UP BEING KNOCKED DOWN A BIT.

THE MODELS INCREASE THE WINDS ABOVE THE SURFACE SOME THIS
AFTERNOON, AND WE HAVE MODESTLY INCREASED THE WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
IT TAKES ALL THE DYNAMICS/KINEMATICS THAT COME TOGETHER IN THE
NEAR TERM A BIT OF TIME TO CLEAR OUR AREA (ALTHOUGH THERE IS VERY
LITTLE SHIFT IN THE MAIN PATTERN FROM THE SURFACE TO H25), AND THE
ECMWF AND NAM AGREE TO MAINTAIN THE BEST AXIS OF PRECIPITATION
NEAR THE I95 CORRIDOR FOR THE FIRST PART OF THE NIGHT (THE GFS, AS
NOTED BY THE PREVIOUS FORECASTER, SEEMS A BIT QUICK SHIFTING
THINGS EAST CONSIDERING THE STAGNANT NATURE OF THE PATTERN). OUR
QPF IS FAIRLY CONSERVATIVE THROUGH THE NEAR AND SHORT TERMS, BUT
WE MAINTAIN THE FLOOD WATCH AND GENERALLY WILL MAINTAIN ITS
VALUES, I.E., WE WILL MENTION 1 TO 3 INCHES WITH ISOLATED 5 INCH
AMOUNTS POSSIBLE THROUGH EARLY SATURDAY. WE AGAIN ARE AT OR ABOVE
GUIDANCE ON THE MINS. THIS MOVE CAUSED A BIT OF A PROBLEM AT A FEW
LOCATIONS NORTHWEST OF THE I95 CORRIDOR AND SOUTHEAST OF THE
POCONOS THURSDAY NIGHT BECAUSE CLOUDS WERE SLOW TO INCREASE AND
SOME RADIATING OCCURRED, BUT GENERALLY IT WAS THE CORRECT MOVE
ACROSS THE FORECAST AREA, AND RADIATING ISN'T LIKELY FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE WET AND UNSETTLED PATTERN WILL CONTINUE INTO THE LONG TERM. THE
DEEP UPPER LOW TO THE WEST OF THE AREA WILL MEANDER ACROSS THE GREAT
LAKES AND OHIO VALLEY BEFORE FINALLY MOVING OFF ACROSS THE NEW
ENGLAND REGION BY THE END OF NEXT WEEK. THE MODELS ARE SHOWING
VARYING SOLUTIONS WITH REGARDS TO HOW MUCH QPF AND WHEN. THE CURRENT
LONG TERM FCST INDICATES DAILY CHC FOR SHOWERS AND TSTMS. DRIER AIR
WILL ARRIVE BEHIND A FRONT WED...SO POPS WERE LOWERED THEN. OVERALL
CONFID IN THE DETAILS OF THE LONG TERM FCST IS LIMITED.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
WE START WITH MAINLY MVFR TO IFR CONDITIONS (MAINLY DUE TO
CEILINGS AS CLOUDS ALOFT HAVE TEMPERED THE FOG), AND CONDITIONS
SHOULD ONLY DETERIORATE AS RAIN OVERSPREADS THE AREA FROM THE
SOUTH. THUNDER IS A SLIGHT POSSIBILITY GIVEN THE MODEST
INSTABILITY, BUT WE WON'T MAKE ANY CB FORECAST WITH THIS SET OF
TAFS. WINDS GENERALLY SHOULD HAVE A SOUTHEASTERLY FLAVOR TO THEM,
AND SHOULD NOT EXCEED 10 KNOTS BY MUCH (THEY SEEM TO HAVE THE BEST
CHANCE OF DOING SO SOUTHEAST).

OUTLOOK...
UNSETTLED CONDITIONS SAT THRU EARLY NEXT WEEK WITH AN UPPER LOW
CONTINUING TO CIRCULATE MOISTURE ACROSS THE AREA. OPPORTUNITIES FOR
LOWER CIGS/VSBYS WILL OCCUR THROUGH THE PERIOD WITH SCATTERED
SHOWERS/TSTMS. SHORT PERIODS OF IFR POSSIBLE IN HEAVIER RAINS. WEAK
HIGH PRESSURE MAY BRING BETTER CONDITIONS LATE SAT NIGHT INTO SUNDAY
BEFORE ANOTHER DISTURBANCE ARRIVES SUN NIGHT.

&&

.MARINE...
AS NOTED ABOVE, THE MODELS ARE STARTING TO INCREASE WINDS ABOVE
THE SURFACE LATER TODAY INTO TONIGHT, AND WE HAVE INCREASED WINDS
TO APPROACH BUT NOT REACH THE ADVISORY CRITERION DURING THAT TIME
FRAME (ESPECIALLY OVER THE SOUTHERN ATLANTIC WATERS). DITTO
REGARDING THE SEAS. IF THIS TREND CONTINUES IN OUR COMPUTER
MODELS, THEN IT'S POSSIBLE THAT THE NEXT SHIFT WOULD ISSUE AN
ADVISORY FOR SAID PERIOD.

SCA CONDITIONS FOR SEAS WILL DEVELOP ON THE OCEAN LATER SAT AND
WILL PROBABLY CONTINUE INTO THE EARLY PART OF NEXT WEEK. THE
SURFACE PATTERN DOES NOT FAVOR ANY DEEP SFC LOW DEVELOPING, SO SFC
WINDS WILL PROBABLY REMAIN BELOW 20 KNOTS THROUGH THE PERIOD.
WINDS AND SEAS WILL BE LOCALLY HIGHER IN SCATTERED TSTMS SAT-SUN.

&&

.HYDROLOGY...
FOR TODAY AS NOTED IN THE NEAR TERM SECTION, THE ECMWF, GFS AND
NAM HAVE CONVERGED SOMEWHAT ON THEIR AXIS OF GREATEST RAINFALL,
WITH THE GFS BEING MOST ROBUST WITH THE AMOUNTS. THE NAM AND GFS
HAVE THE AXIS ALONG AND TO THE SOUTHEAST OF THE I95 CORRIDOR,
WHILE THE ECMWF HAS COME FURTHER EAST FROM THE PREVIOUS RUN AND HAS
THE AXIS ALONG AND NORTHWEST OF THE I95 CORRIDOR.

AS NOTED IN THE SHORT TERM SECTION, THE ECMWF AND NAM LOOK IN GOOD
AGREEMENT NOW WITH THE AXIS OF BEST RAINFALL NEAR THE I95
CORRIDOR, WHILE THE GFS LOOKS TOO PROGRESSIVE IN PUSHING THE AXIS
EAST. GIVEN THE GENERAL CONVERGENCE, WE DIDN'T EXTEND THE FLOOD WATCH
INTO THE SOUTHERN POCONOS WITH THIS PACKAGE, BUT WE CERTAINLY
MAINTAIN IT GIVEN THE FORCING AND MOISTURE.

&&

.CLIMATE...
DAILY RAINFALL RECORDS THAT MAY BE VULNERABLE.

      FRI 23RD  SAT 24TH
KABE  1.94 1975 2.04 1975
KPHL  3.72 1882 2.08 1912
KILG  2.65 1907 2.60 1946
KACY  1.14 1898 1.47 1909
KTTN  2.34 1975 2.27 1975
KRDG  3.15 2003 2.83 1912
KMPO  2.65 2003 2.15 1946

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
     AFTERNOON FOR PAZ060>062-067>071.
NJ...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
     AFTERNOON FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
     AFTERNOON FOR DEZ001>004.
MD...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
     AFTERNOON FOR MDZ008-012-015-019-020.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...DELISI/O'HARA
MARINE...DELISI/O'HARA
HYDROLOGY...DELISI
CLIMATE...DRAG
Hazardous weather outlook, Sep 23, 4:08 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT FRI SEP 23 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ060>062-
067>071-240815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
408 AM EDT FRI SEP 23 2011

...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT RAINFALL TOTALS.

PAZ054-055-240815-
CARBON-MONROE-
408 AM EDT FRI SEP 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN MAY OCCUR TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PERIODS OF HEAVY RAIN ARE POSSIBLE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-240815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 AM EDT FRI SEP 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SEAS BEGINNING SATURDAY OR
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 23, 5:03 AM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 AM EDT FRI SEP 23 2011

NJZ001-007>010-PAZ054-055-060>062-067>069-231300-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN...
DOYLESTOWN
503 AM EDT FRI SEP 23 2011

...PATCHY DENSE FOG THIS MORNING...

AREAS OF FOG THAT WERE LOCALLY DENSE HAD DEVELOPED OVER EASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY EARLY THIS MORNING. THE FOG
SHOULD LINGER INTO THE MORNING COMMUTE. IF YOU ARE DRIVING EARLY THIS
MORNING AND ENCOUNTER DENSE FOG, PLEASE SLOW DOWN AND BE CAREFUL.

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 4:33 PM EDTAreal Flood WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot5 hr
Sep 23, 6:21 PM EDTSpecial Weather StatementPHIKent24 min

Nearby

Areal Flood Advisories in Maryland, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.